Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to ``Hecke algebras of semidirect products''


Authors: Marcelo Laca and Nadia S. Larsen
Journal: Proc. Amer. Math. Soc. 133 (2005), 1255-1256
MSC (2000): Primary 46L55
Published electronically: November 3, 2004
Original Article: Proc. Amer. Math. Soc. 131 (2003), 2189-2199.
MathSciNet review: 2117229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55

Retrieve articles in all journals with MSC (2000): 46L55


Additional Information

Marcelo Laca
Affiliation: Department of Mathematics and Statistics, University of Victoria, Victoria, Canada V8W 3P4
Email: laca@math.uvic.ca

Nadia S. Larsen
Affiliation: Department of Mathematics, University of Oslo, P.O. Box 1053 Blindern, NO-0316 Oslo, Norway
Email: nadiasl@math.uio.no

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07866-9
PII: S 0002-9939(04)07866-9
Received by editor(s): September 24, 2003
Published electronically: November 3, 2004
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.